Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 29, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 30, 2016, 11:24 AM CDT for Creek County, Osage County, Pawnee County, Oklahoma. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2016, 11:24 AM CDT (16:24 UTC)
- Expired
- Mar 30, 2016, 12:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Creek County, OK, Osage County, OK, Pawnee County, OK
The radar
The Tulsa radar (KINX), 68 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 11:47 AM CDT | HAIL 1 | Cleveland, OK | PUBLIC REPORT VIA SOCIAL MEDIA WITH PICTURE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 4.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 571 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 328 m²/s²
- 0-3 km storm-relative helicity
- 351 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
821
WUUS54 KTSA 301624
SVRTSA
OKC037-113-117-301700-
/O.NEW.KTSA.SV.W.0029.160330T1624Z-160330T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1124 AM CDT WED MAR 30 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN OSAGE COUNTY IN NORTHEASTERN OKLAHOMA...
SOUTHEASTERN PAWNEE COUNTY IN NORTHEASTERN OKLAHOMA...
NORTHWESTERN CREEK COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL NOON CDT
* AT 1124 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TERLTON...
MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
SKIATOOK... HOMINY...
CLEVELAND... MANNFORD...
OILTON... JENNINGS...
WESTPORT... OSAGE...
HALLETT... TERLTON...
WALNUT CREEK STATE PARK... SILVER CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN TULSA.
&&
LAT...LON 3651 9631 3635 9600 3633 9600 3601 9656
3618 9664
TIME...MOT...LOC 1624Z 226DEG 49KT 3615 9648
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
915
WWUS54 KTSA 301635
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1135 AM CDT WED MAR 30 2016
OKC037-113-117-301700-
/O.CON.KTSA.SV.W.0029.000000T0000Z-160330T1700Z/
OSAGE OK-PAWNEE OK-CREEK OK-
1135 AM CDT WED MAR 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHEASTERN OSAGE...SOUTHEASTERN PAWNEE AND NORTHWESTERN CREEK
COUNTIES...
AT 1135 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF WESTPORT...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SKIATOOK... HOMINY...
CLEVELAND... MANNFORD...
OILTON... JENNINGS...
WESTPORT... OSAGE...
HALLETT... TERLTON...
WALNUT CREEK STATE PARK... SILVER CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.
&&
LAT...LON 3651 9631 3635 9600 3633 9600 3601 9656
3618 9664
TIME...MOT...LOC 1635Z 223DEG 47KT 3626 9637
HAIL...1.25IN
WIND...60MPH
$$471
WWUS54 KTSA 301652
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1152 AM CDT WED MAR 30 2016
OKC037-301701-
/O.CAN.KTSA.SV.W.0029.000000T0000Z-160330T1700Z/
CREEK OK-
1152 AM CDT WED MAR 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CREEK COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3651 9631 3641 9611 3634 9609 3616 9651
3616 9662 3618 9664
TIME...MOT...LOC 1651Z 225DEG 35KT 3637 9628 3618 9659
$$
OKC113-117-301700-
/O.CON.KTSA.SV.W.0029.000000T0000Z-160330T1700Z/
OSAGE OK-PAWNEE OK-
1152 AM CDT WED MAR 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHEASTERN OSAGE AND SOUTHEASTERN PAWNEE COUNTIES...
AT 1151 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF HOMINY TO NEAR JENNINGS...MOVING
NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
HOMINY... CLEVELAND...
JENNINGS... OSAGE...
HALLETT... TERLTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.
&&
LAT...LON 3651 9631 3641 9611 3634 9609 3616 9651
3616 9662 3618 9664
TIME...MOT...LOC 1651Z 225DEG 35KT 3637 9628 3618 9659
HAIL...1.00IN
WIND...<50MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 10:56 AM CDT, 28 minutes earlier.
Area forecast discussion, Mar 30, 10:56 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 1056 AM CDT WED MAR 30 2016 ...UPDATE... .DISCUSSION... Convective trends have generally followed expectations with expanding coverage across SE OK into western AR with a slow uptick in intensity with time. This trend is expected to continue ahead of wave currently over west central TX. Expansive cloud cover and precip will limit potential for more surface based development within this regime...however steep mid level lapse rates will continue to support a risk of large hail with the strongest updrafts. By mid to late afternoon the dryline will move nearer the I-35 corridor with potential for clearing and warming immediately to its east. This region will also be grazed by the southern periphery of wave lifting into the Central Plains. Expectations are for storms to develop along the boundary and track northeastward with a severe weather threat...though the instability gradient will be narrowed given the preceding early day convection. Updated forecast will adjust for precip coverage trends and increase cloud cover through the afternoon. Temps for locations nearer the dryline are more uncertain pending how cloud cover evolves. && .PRELIMINARY POINT TEMPS/POPS... TUL 78 52 72 41 / 40 30 0 0 FSM 72 56 75 42 / 70 40 10 0 MLC 74 54 73 42 / 60 30 0 0 BVO 78 49 70 37 / 50 40 0 0 FYV 69 53 70 37 / 60 40 0 0 BYV 70 56 72 39 / 60 30 0 0 MKO 73 53 72 41 / 60 30 0 0 MIO 76 52 70 39 / 50 30 0 0 F10 76 53 71 42 / 50 20 0 0 HHW 73 57 76 44 / 80 50 10 0 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && SHORT TERM...07
Hazardous weather outlook, Mar 30, 5:01 AM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 501 AM CDT WED MAR 30 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-311015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 501 AM CDT WED MAR 30 2016 ...SEVERE WEATHER THREAT INCREASES TODAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...LATE AFTERNOON/EVENING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...MID TO LATE MORNING. FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. ONSET...AFTERNOON. HEAVY RAIN. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. ONSET...AFTERNOON. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...MID-MORNING. DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS MORNING ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS AS MOISTURE SURGES NORTH INTO THE AREA FROM THE SOUTH. THERE IS EXPECTED TO BE SUFFICIENT ELEVATED INSTABILITY THAT SOME OF THESE THUNDERSTORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL THE CONCERN. THIS ACTIVITY IS EXPECTED TO PUSH OFF INTO CENTRAL ARKANSAS BY MID-AFTERNOON. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON ACROSS CENTRAL OKLAHOMA IN THE VICINITY OF THE DRY LINE AND MOVE INTO EASTERN OKLAHOMA THIS EVENING. THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BE STRONG TO SEVERE WITH ALL MODES OF SEVERE WEATHER POSSIBLE. THIS INCLUDES A LOW PROBABILITY FOR TORNADOES. THE THUNDERSTORMS ARE EXPECTED TO MOVE EAST OF THE AREA LATER TONIGHT AS A COLD FRONT SWEEPS THROUGH THE REGION. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE THUNDERSTORMS WITH 1 TO 2 INCHES OF RAIN POSSIBLE THROUGH TONIGHT ACROSS PORTIONS OF SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. THIS COULD LEAD TO FLOODING OF LOW LYING AREAS IF IT OCCURS IN A SHORT PERIOD OF TIME. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY THROUGH TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... THE REMAINDER OF THIS WEEK AND INTO EARLY NEXT WEEK IS EXPECTED TO BE QUIET WITH A COUPLE OF DRY FRONTAL PASSAGES. THE FIRST FRONT WILL MOVE THROUGH THURSDAY NIGHT. AFTER A BIG WARM UP THIS WEEKEND... ANOTHER COLD FRONT WILL MOVE THROUGH EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Mar 30, 10:08 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1008 AM CDT WED MAR 30 2016 ARZ019-029-OKZ072-076-301545- CRAWFORD AR-SEBASTIAN AR-SEQUOYAH OK-LE FLORE OK- 1008 AM CDT WED MAR 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEBASTIAN...WESTERN CRAWFORD...SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES UNTIL 1045 AM CDT... AT 1007 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF POCOLA...MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... FORT SMITH... VAN BUREN... CEDARVILLE... ALMA... BARLING... POCOLA... ROLAND... ARKOMA... MULBERRY... DYER... BONANZA... MOFFETT... RUDY... FIGURE FIVE... KIBLER... ROCK ISLAND... CONCORD... DORA... COTTONWOOD... RYE HILL... THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 18. INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 322 AND 328. LAT...LON 3517 9445 3528 9463 3570 9433 3555 9408 TIME...MOT...LOC 1507Z 216DEG 33KT 3529 9449
Special weather statement, Mar 30, 10:49 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1049 AM CDT WED MAR 30 2016
ARZ019-020-029-301630-
CRAWFORD AR-SEBASTIAN AR-FRANKLIN AR-
1049 AM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...SEBASTIAN AND CENTRAL
CRAWFORD COUNTIES UNTIL 1130 AM CDT...
AT 1048 AM CDT...SCATTERED STRONG THUNDERSTORMS WERE LOCATED OVER
CENTRAL AND EASTERN SEBASTIAN COUNTY...MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OZARK... CHARLESTON...
MOUNTAINBURG... GREENWOOD...
ALMA... BARLING...
LAVACA... MULBERRY...
MANSFIELD... DYER...
ALTUS... HUNTINGTON...
BRANCH... MIDLAND...
RATCLIFF... WIEDERKEHR VILLAGE...
WASHBURN... CASS...
BLOOMER... BURNVILLE...
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 13 AND
40.
LAT...LON 3558 9370 3541 9379 3542 9381 3531 9385
3532 9392 3523 9392 3523 9402 3514 9403
3514 9414 3510 9414 3506 9425 3506 9423
3501 9423 3506 9442 3575 9411 3576 9370
TIME...MOT...LOC 1548Z 202DEG 41KT 3523 9411Special weather statement, Mar 30, 10:59 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1059 AM CDT WED MAR 30 2016
OKZ049-073-075-301645-
PUSHMATAHA OK-PITTSBURG OK-LATIMER OK-
1059 AM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PITTSBURG...
SOUTHWESTERN LATIMER AND NORTHWESTERN PUSHMATAHA COUNTIES UNTIL 1145
AM CDT...
AT 1058 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF DAISY...MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER... HARTSHORNE...
KREBS... KIOWA...
SAVANNA... ALDERSON...
BLANCO... HIGGINS...
HAILEYVILLE... PITTSBURG...
BACHE... GOWEN...
DOW...
LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
3467 9588 3468 9590 3498 9586 3485 9534
3438 9578
TIME...MOT...LOC 1558Z 202DEG 41KT 3448 9580Special weather statement, Mar 30, 11:19 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1119 AM CDT WED MAR 30 2016
OKZ054-059-060-064-301645-
CREEK OK-TULSA OK-PAWNEE OK-OSAGE OK-
1119 AM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...SOUTHEASTERN
PAWNEE...NORTHWESTERN CREEK AND WEST CENTRAL TULSA COUNTIES UNTIL
1145 AM CDT...
AT 1118 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER OILTON...
MOVING NORTHEAST AT 55 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
HOMINY... CLEVELAND...
MANNFORD... DRUMRIGHT...
OILTON... JENNINGS...
WESTPORT... OSAGE...
HALLETT... TERLTON...
SHAMROCK... WALNUT CREEK STATE PARK...
KEYSTONE STATE PARK... SILVER CITY...
LAT...LON 3644 9638 3629 9601 3587 9661 3589 9662
3616 9662 3616 9677
TIME...MOT...LOC 1618Z 226DEG 49KT 3609 9656The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 10:59 AM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| Mar 30, 11:19 AM CDT | Special Weather Statement | TSA | Creek | 26 min |
| Mar 30, 11:47 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 27 min |
| Mar 30, 12:22 PM CDT | Special Weather Statement | TSA | Washington | 38 min |
| Mar 30, 1:12 PM CDT | Special Weather Statement | TSA | Okfuskee, Tulsa | 48 min |
| Mar 30, 1:33 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 42 min |
| Mar 30, 2:04 PM CDT | Special Weather Statement | TSA | Washington | 41 min |
| Mar 30, 2:19 PM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 41 min |
| Mar 30, 3:00 PM CDT | Special Weather Statement | TSA | Kay | 45 min |
| Mar 30, 3:06 PM CDT | Special Weather Statement | TSA | Mayes, Wagoner | 39 min |
| Mar 30, 3:41 PM CDT | Special Weather Statement | TSA | Osage | 49 min |
| Mar 30, 3:53 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 37 min |
| Mar 30, 4:17 PM CDT | Tornado Warning | TSA | Osage | 28 min |
| Mar 30, 4:46 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 44 min |
| Mar 30, 5:06 PM CDT | Special Weather Statement | TSA | Osage | 54 min |
| Mar 30, 5:26 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 49 min |
| Mar 30, 5:29 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 29 min |
| Mar 30, 5:39 PM CDT | Special Weather Statement | TSA | Pawnee | 51 min |
| Mar 30, 6:15 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 45 min |
| Mar 30, 6:18 PM CDT | Special Weather Statement | TSA | LeFlore | 27 min |
| Mar 30, 6:22 PM CDT | Special Weather Statement | TSA | Washington | 38 min |
| Mar 30, 6:27 PM CDT | Tornado Warning | TSA | Osage, Washington | 33 min |
| Mar 30, 6:31 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 29 min |
| Mar 30, 6:35 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa, Washington | 55 min |
| Mar 30, 6:46 PM CDT | Tornado Warning | TSA | Osage, Pawnee, Tulsa | 44 min |
| Mar 30, 6:54 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.